# SDR MASA2011082903594

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 16,013 hours, 13,139 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LT ENG TRANSIENT VIB 1.7 - 1.9  IN FLT.  PERFORMED INSP & BLADE SHAKE RUNS IN LIMITS, RO APPLIED RO# CRJ9-72-0112 APPLIED TO AIRCRAFT TO PERFORM FAN BLADE LUBE WITH IN 50 FLIGHT CYCLES.
